# SDR ASAA9680071

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Part number: 0105610001
- Condition: Defective
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT ROW 2 AND OPERATED NORMALLY.  (W)
